FEDERICO SALVATORE

Office hours

  • Wednesday from 11:00 to 13:00
    Place: Ufficio 216 DEPS
    Note: Consultare il sito del docente per eventuali modifiche o sospensioni

New office hours: Wednesday 3pm-5pm

Skype contact: adriano.meis

Teaching activities

Completion accademic year: 2019/2020

Course year: 2 Second cycle degree (Laurea Magistrale) FINANCE A.Y. 2018/2019
Course year: 3 First cycle degree (DM 270) ECONOMICS AND BANKING A.Y. 2017/2018
Course year: 1 First cycle degree (DM 270) ECONOMICS AND BANKING A.Y. 2019/2020
Course year: 1 First cycle degree (DM 270) ECONOMICS AND BUSINESS A.Y. 2019/2020

Completion accademic year: 2018/2019

Course year: 2 Second cycle degree (Laurea Magistrale) FINANCE A.Y. 2017/2018
Course year: 3 First cycle degree (DM 270) ECONOMICS AND BANKING A.Y. 2016/2017
Course year: 1 First cycle degree (DM 270) ECONOMICS AND BUSINESS A.Y. 2018/2019

Completion accademic year: 2017/2018

Course year: 2 Second cycle degree (Laurea Magistrale) FINANCE A.Y. 2016/2017
Course year: 3 First cycle degree (DM 270) ECONOMICS AND BANKING A.Y. 2015/2016
Course year: 1 First cycle degree (DM 270) ECONOMICS AND BUSINESS A.Y. 2017/2018

Research

Ultime pubblicazioni:

  • Federico, S., & Rosestolato, M. (2020). C0-sequentially equicontinuous semigroups. KYOTO JOURNAL OF MATHEMATICS, 60(3), 1131-1175. - view more
  • Boucekkine, R., Fabbri, G., FEDERICO, S., & Gozzi, F. (2019). Growth and agglomeration in the heterogeneous space: a generalized AK approach. JOURNAL OF ECONOMIC GEOGRAPHY, 19(6), 1287-1318. - view more
  • Federico, S., Rosestolato, M., & Tacconi, E. (2019). Irreversible investment with fixed adjustment costs: a stochastic impulse control approach. MATHEMATICS AND FINANCIAL ECONOMICS, 13, 579-616. - view more
  • Boucekkine, R., Fabbri, G., Federico, S., & Gozzi, F. (2019). Geographic environmental Kuznets curves: the optimal growth linear-quadratic case. MATHEMATICAL MODELLING OF NATURAL PHENOMENA, 14(1), 105. - view more
  • Cosso, A., Federico, S., Gozzi, F., Rosestolato, M., & Touzi, N. (2018). PATH-DEPENDENT EQUATIONS AND VISCOSITY SOLUTIONS IN INFINITE DIMENSION. ANNALS OF PROBABILITY, 46(1), 126-174. - view more